MAUDE Adverse Event Report: FUJIFILM HEALTHCARE AMERICAS CORPORATION SYNAPSE PACS; SYSTEM, IMAGE PROCESSING, RADIOLOGICAL

FUJIFILM HEALTHCARE AMERICAS CORPORATION SYNAPSE PACS; SYSTEM, IMAGE PROCESSING, RADIOLOGICAL
Model Number N/A
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported issue was evaluated and replicated in the hcus lab, and the cause was traced to a software configuration.It is considered to be a rare occurrence in a clinical environment and highly detectable by a healthcare professional.
 
Event or Problem Description
On (b)(6) 2022, fujifilm healthcare americas corporation became aware of an event involving synapse pacs v7.1 that occurred on (b)(6) 2022.It was reported that the user experienced a patient mismatch issue between powerjacket and the viewer.There was no patient involvement reported.As such, this report is being submitted in an abundance of caution.

Brand Name
SYNAPSE PACS
Common Device Name
SYSTEM, IMAGE PROCESSING, RADIOLOGICAL
Manufacturer (Section D)
FUJIFILM HEALTHCARE AMERICAS CORPORATION
3020 carrington mill blvd
suite 500
morrisville NC 27560
Manufacturer (Section G)
FUJIFILM HEALTHCARE AMERICAS CORPORATION
3020 carrington mill blvd
suite 500
morrisville 27560
Manufacturer Contact
randy vader
3020 carrington mill blvd
suite 500
morrisville, NC 27560
MDR Report Key15486165
Report Number3004972322-2022-00003
Device Sequence Number7848159
Product Code LLZ
UDI-Device Identifier00854904006008
UDI-Public(01)00854904006008(10)0701000
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K190232
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2022
Initial Report FDA Received Date09/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown